MathSciNet Relay Station
MathSciNet bibliographic data
MR2672569 15A24
Cai, Jing; Chen, Guoliang On the Hermitian positive definite solutions of nonlinear matrix equation $X\sp s+A\sp *X\sp {-t}A=Q$. Appl. Math. Comput. 217 (2010), no. 1, 117–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement